# SDR FDEA201009243700

- Difficulty date: September 24, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 65,589 hours, 14,398 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Rib
- Part number: ARB71284
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 1 LEADING EDGE SLAT INBOARD PERFORMANCE FILLET OUTBOARD EDGE RIB FOUND CRACKED AROUND AFT FASTENER HOLE.  CARRIED OUT REPAIR AS PER SRM 57-40-71 FIGURE 201, REPAIR 1,   REVISION 44. REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100, REVISION 111.
